Volume 11, issue 2 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 27
Issue 8, 2937–3385
Issue 7, 2497–2936
Issue 6, 2049–2496
Issue 5, 1657–2048
Issue 4, 1273–1655
Issue 3, 823–1272
Issue 2, 417–821
Issue 1, 1–415

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Makanin–Razborov diagrams for limit groups

Emina Alibegović

Geometry & Topology 11 (2007) 643–666

arXiv: math.GR/0406581

Abstract

We give a description of Hom(G,L), where L is a limit group (fully residually free group). We construct a finite diagram of groups, the Makanin–Razborov diagram, that gives a convenient representation of all such homomorphisms.

Keywords
limit groups, homomorphisms
Mathematical Subject Classification 2000
Primary: 20F65
Secondary: 57M07, 20F67
References
Forward citations
Publication
Received: 31 August 2004
Revised: 20 September 2006
Accepted: 18 December 2006
Published: 10 May 2007
Proposed: Martin Bridson
Seconded: Benson Farb, Walter Neumann
Authors
Emina Alibegović
University of Michigan
530 Church St
Ann Arbor, MI 48109-1043
USA
http://www.math.lsa.umich.edu/~eminaa